, Volume 13, Issue 3, pp 399-423
Date: 09 Jul 2011

The Complete 1/N Expansion of Colored Tensor Models in Arbitrary Dimension

Abstract

In this paper we generalize the results of Gurau (arXiv:1011. 2726 [gr-qc], 2011), Gurau and Rivasseau (arXiv:1101.4182 [gr-qc], 2011) and derive the full 1/N expansion of colored tensor models in arbitrary dimensions. We detail the expansion for the independent identically distributed model and the topological Boulatov Ooguri model.

Communicated by Carlo Rovelli.